# SDR 20000428AP010

- Difficulty date: March 8, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N775FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0272
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: AAAHA22
- Condition: Chafed
- Location: Cockpit
- Part time: 4,555 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FROM UNDER INSTRUMENT PANEL AFTER TURNING ON PROPELLER HEAT.  MAINTENANCE FOUND CHAFFED WIRE DUE TO CONTACT WITH THE BACKSHELL OF A CANNON PLUG.  THE WIRE WAS REPAIRED AND TEH WIRE BUNDLE WAS REPOSITIONED TO PREVENT REOCCURRANCE.  THE A/C WAS RETURNED TO SERVICE.  (M)
